Although the palpitations are not as bad now as they were when I first went off, they're still there, although I didn't take propranolol for that long, and that heavy a dosage took it for about 8 months, 20mg twice daily. Started a slow taper yesterday. Depression is also significantly higher when taking Propranolol. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. I notice the most my chest beating irregularly, a little off at times especially while exercising.
They kept me overnite for observation. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. I wanted to respond to you because you sound just like me, worried and trying to make a decision soon. A first name and last initial or a pseudonym is acceptable. No and information on eHealth Forum is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor.
I have always look for natural way. I should have gotten a second opinion and maybe tried a diuretic or something else. I was taking the Timolol for about 4 years and recently tried to stop taking it before I developed the allergy. I have asked a number of doctors to change my high blood pressure medicine but they all seem to just laugh it off. Extended-release formulations should not be crushed or chewed and are generally recommended to be taken at bedtime. I'm the only one here who have problems with the metoprolol or brand name lopressor? These are all related to high blood pressure and cardiac issues.
One of the many side effects of this medication is disorientation. Stopping medication suddenly could result in serious harm. After getting off Metoprolol I started having panic attacks, and over a year after being off of it, I have a terrible anxiety problem with panic attacks. I am a 41 year old female and all of my tests have been normal. After being on this med a few days I discovered that the side are terrible. One thing working in your favor is that you were not on the medication very long. My metroprolol side effects have just gotten worse and worse, all the usual: tired, dull depressed feeling, weight gain, poor libido, etc.
Withdrawal symptoms began on day 3 and have become progressively worse extreme nausea, headaches, dizziness, spaced out, unsteady, memory loss, blurred vision! Withdrawal symptoms may begin between 12 hours to 7 days after stopping, but most start between 24 and 48 hours after stopping. So, if you've been told to cut your dose to 20mg qd, 8-11 hours later, there will only be 10mg in your system. I hope you can do without the pills. Take 2x10mg in the morning, 2 in the evening, and then no more for the next few days. Are these very rare occurances? To go from 40mg to 20mg will leave you feeling exactly the way you are and it's not going to get any better. I don't know if this is a good idea and questioned this.
Finally, i've thrown out the toprol xl two bottle of them. My panic originated from my heart bc when I first panicked I thought it was beating too fast etc. One randomized, double-blind, placebo-controlled trial15 compared valerian 100 mg with 20 mg , a valerian- combination, and placebo in an experimental stress situation in 48 healthy subjects. High pulse is still there, unfortunately, around 90-110 depending on whether I think about it or not! Keeping my fingers crossed that the course will produce the desired benefits How long have you been off the Propanol? If you choose this option, it cannot be undone, and you'll need to choose at least new topic to continue using your HealthSavvy programs. Don't know how long that will last! I was only taking a very small dose and it was working well, 10mg 2x per day. Also I recommend avoiding coffee or other stimulants whilst you are coming off Propranolol, as it only exacerbates your withdrawal symptoms. I attempted to ween myself off of it for about a week.
Instead, taper your dosage gradually over 2 — 8 weeks to prevent rebound effects. My resting heart rate was usually around 80-100 bpm, but I would have random episodes where my heart rate would race around 150 or higher. First real post here Other than my welcome post Ive been taking 80mg Slow Release for about 8 months. Two years ago I started with digestive problems as well. However, its effectiveness is limited. My thyroid has been tested so many times and always came back normal. I am working with some very good neurologists who have not been able to find find the cause of my neuropathy but we are still trying.
Older people those over 70 seemed especially susceptible to beta blocker-associated complications Jorgensen et al,. I've been on beta blocker drugs Atenolol 100mg daily for a long time now for heart disease. I also get lightheaded standing up to fast or at random times. I tried to take nebivolol 10mg and was having extreme palpitations. In studies on panic disorder, 43% of patients on alprazolam improved after eight weeks on less than 4 mg per day, and 30% get better on 4 to 6 mg per day.
I am taking 80 mg and 0. My husband and family do not under stand. I was told to drop my dose by 1 tablet a day only if my heart rate stays under 80 beats. By that time, i had already stopped toprol xl and had been rushed to the er. I think Propranol is also a beta blocker like Toprol. Only Cold Turkey lets you block applications, the whole internet, and even your entire computer.
Over the course of a year I reduced my dose down to 1 tablet a day and then over the last year I was taking half a tablet a day. People have taken their lives over severe rosacea you know? However he also goes through periods of , has joint pain, thin hair and eyebrows, fertility issues and I'm starting to believe he's been depressed for some time. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. His lack of concern, is a big reason I'm trying to wean 'myself' off it. In all states except Tennessee, GoodRx is considered a marketer of prescription discount cards, and is not required to register as a discount card provider. You may also visit our , for moderated patient to patient support and information.